# SDR AALA202204220902

- Difficulty date: April 18, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 32,771 hours, 3,835 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFF WING ESCAPE SLIDE COMPARTMENT DOOR GETTING EICAS ADVISORY AND STATUS MESSAGES DURING TEST. REPLACED GROUND BLOCK GB46202 (AALA202204220902) AND OFF-WING ESCAPE SLIDE DOOR PROXIMITY SWITCH S52212 (AALA202204226283). OPERATIONAL CHECK GOOD. EICAS ADVISORY AND STATUS MESSAGES CLEARED, PER SRM 51-40-02, SWPM 20-20-03, AND AMM 52-71-03.
